# SDR 99ZZZX4538

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3726D
- Make and model: Beech 76
- Aircraft serial: ME353
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringers
- Part number: 169400005473
- Condition: Cracked
- Location: Fuselage
- Part time: 8,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MOVEMENT OF THE FLOOR WAS OBSERVED WHEN THE RUDDER PEDALS WERE MOVED FORE AND AFT BY HAND. THIS WAS FOUND ON BOTH SIDES. THE PEDALS AND TORQUE TUBES WERE REMOVED AND THE FLOOR REMOVED IN THE LOCAL AREA.  ONCE THE FLOOR WAS REMOVED, THE MECHANIC FOUND STRINGERS P/N 105-420000-47 (RT SIDE) AND P/N 169-400005-473 (LT SIDE), CRACKED.  THESE CRACKS, APPROXIMATELY 1 INCH LONG, COINCIDE WITH THE LOCATION WHERE THE RUDDER PEDAL TORQUE TUBE BRACKETS ARE ATTACHED TO THE FLOOR STRUCTURE.  APPROPRIATE REPAIRS WERE MADE TO THE STRINGERS AND THE FLOOR REPLACED WITH NEW SHEET METAL.
